# SDR MASA200500777

- Difficulty date: October 7, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 6,589 hours, 4,931 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6438 PHX - AVIONICS BAY DOOR OPEN INDICATION ON TAKEOFF.  CLEANED PROX SENSORS.
